MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CARDIAC CATH PACK (CCTAD)809; ANGIOGRAPHY/ANGIOPLASTY KIT

MEX03 MEXICO-JUAREZ PRESOURCE CARDIAC CATH PACK (CCTAD)809; ANGIOGRAPHY/ANGIOPLASTY KIT
Model Number SAN73CCTA3
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on supplier investigation, device history record review did not indicate any exception that could lead to the reported incident.The average linting data is 0.175g / 10 pieces.No sample was available at the time of the investigation, but photos were provided.Based on the photos, blue lint was found.According to the supplier, or towels are made of cotton, so cotton fiber is born.The supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38 g/10 pieces).In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.The investigation revealed no abnormal situation happened during production; therefore, the root cause could not be determined.The complaint information was shared with the relevant sectors for their awareness.No action will be taken at this time, but the supplier will continue to monitor trends for this type of incident.
 
Event or Problem Description
Towels in the pack are linting during per-cutaneous coronary intervention (stent placement).The lint was found on the tip on the intra vascular ultrasound before it was inserted into the patient.Patient went home and is presumably doing fine.Although there was no injury, cardinal health is proactively filing a medwatch report for potential risk to the patient.

Brand Name
CARDIAC CATH PACK (CCTAD)809
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key10201737
Report Number1423537-2020-00470
Device Sequence Number14054630
Product Code OEQ
UDI-Device Identifier10888439812114
UDI-Public10888439812114
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN73CCTA3
Device Catalogue NumberSAN73CCTA3
Device Lot Number421172
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2020
Initial Report FDA Received Date06/26/2020
Patient Sequence Number1
Patient Age62 YR
Patient Weight77